Alert archive / Mississippi / Tornado Warnings in 2005

Tornado Warning 123, NWS Jackson, MS

April 30, 2005Marion County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 30, 2005, 3:47 AM CDT for Marion County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2005, 3:47 AM CDT (08:47 UTC)
Expired
Apr 30, 2005, 4:30 AM CDT
In force
43 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Marion County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 2:40 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2005-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2005-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
352 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1315 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 300847
TORJAN
MSC091-300945-
/O.NEW.KJAN.TO.W.0123.050430T0847Z-050430T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
347 AM CDT SAT APR 30 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF COLUMBIA

* UNTIL 445 AM CDT

* AT 347 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 20 MILES        
  SOUTHWEST OF COLUMBIA...MOVING NORTHEAST AT 30 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  COLUMBIA BY 420 AM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DAMAGING STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3109 8984 3109 8989 3123 9002 3139 8967
      3135 8967 3133 8965 3110 8965 3109 8980
      3107 8982

$$

CME
2 follow-up statements
000 
WWUS54 KJAN 300911
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
411 AM CDT SAT APR 30 2005

MSC091-300945-
/O.CON.KJAN.TO.W.0123.000000T0000Z-050430T0945Z/
MARION MS-
411 AM CDT SAT APR 30 2005

...A TORNADO WARNING CONTINUES UNTIL 445 AM CDT FOR CENTRAL MARION
COUNTY...

AT 407 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 10 MILES SOUTH OF
COLUMBIA...MOVING EAST AT 40 MPH.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3109 8984 3109 8989 3123 8989 3133 8965
      3110 8965 3109 8980 3107 8982

$$

CME
000 
WWUS54 KJAN 300930
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
430 AM CDT SAT APR 30 2005

MSC091-300940-
/O.CAN.KJAN.TO.W.0123.000000T0000Z-050430T0945Z/
MARION MS-
430 AM CDT SAT APR 30 2005

...THE TORNADO WARNING FOR MARION COUNTY IS CANCELLED...

THE STORM HAS EXITED THE COUNTY.

LAT...LON 3109 8984 3109 8989 3123 8989 3133 8965
      3110 8965 3109 8980 3107 8982

$$

CME

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 29, 10:05 PM CDT, 5 hours 42 minutes earlier.

Area forecast discussion, Apr 29, 10:05 PM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT FRI APR 29 2005

.UPDATE...LATEST SATELLITE IMAGERY SHOWS A STRONG SHORT WAVE MOVING
THROUGH THE SOUTHERN PLAINS. STATIONARY BOUNDARY WAS NOTED NEAR THE
NORTHWEST OF THE FORECAST AREA WITH SURFACE LOW NEAR KGLH...WAITING FOR
THE APPROACH OF THE STRONG UPPER SHORT WAVE. STRONG TO SEVERE
THUNDERSTORMS WERE MOVING ACROSS THE NORTHWEST DELTA REGION OF
MISSISSIPPI AS WELL AS ACROSS THE MISSISSIPPI RIVER. UPDATED ZONES
FOR NEW TORNADO WATCH IN EFFECT UNTIL 5 AM. CURRENT FORECAST APPEARS
TO BE ON TRACK AS THE COLD FRONT AND THUNDERSTORMS WILL MOVE ACROSS
THE REGION DURING THE OVERNIGHT HOURS. MADE SLIGHT ADJUSTMENT TO
CURRENT FORECAST TEMPS ON GRIDS...BUT POPS STILL APPEAR TO BE ON
TRACK.
&&

.AVIATION...WILL CONTINUE WITH CONVECTION IN THE TAFS WITH STRONGER
GUSTY WINDS ACROSS THE NORTHWEST TAFS...WHERE BETTER JET DYNAMICS
WILL TAKE PLACE.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: 17
Hazardous weather outlook, Apr 30, 3:23 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
323 AM CDT SAT APR 30 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
010823-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
323 AM CDT SAT APR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE  THROUGH TONIGHT ACROSS
EAST LOUISIANA AND MUCH OF MISSISSIPPI.

SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE ALONG AND EAST OF A
LINE FROM  PORT GIBSON TO YAZOO CITY TO EUPORA MISSISSIPPI.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR AREAS ALONG
AND SOUTH OF HIGHWAY 84. THE COMBINATION OF MOISTURE...
INSTABILITY AND STRONG WINDS HAS LEAD TO THE DEVELOPMENT OF
SUPERCELL THUNDERSTORMS.  TORNADOES... NICKEL SIZED HAIL OR
LARGER...AND DAMAGING WINDS IN EXCESS OF 60 MILES AN HOUR WILL BE
POSSIBLE WITH THESE STORMS.

THE LINE OF THUNDERSTORMS WILL CONTINUE TO TRACK EAST ACROSS THE
AREA THROUGH MID MORNING.

...FLOODING...
PONDING OF WATER WILL BE POSSIBLE FOR AREAS ALONG AND EAST OF A
LINE FROM NATCHEZ TO JACKSON TO EUPORA THROUGH TONIGHT. SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE
AREA...PRODUCING HEAVY RAINFALL. PERIODS OF HEAVY IN A SHORT
PERIOD OF TIME WILL CAUSE WATER TO COLLECT ON ROADWAYS AND IN
OTHER LOW LYING AREAS. RAINFALL RATES WERE AVERAGING 1 TO 2
INCHES PER HOUR AND WILL CONTINUE AT THOSE RATES OR HIGHER AS THE
LINE OF THUNDERSTORMS MOVE EAST. MOTORISTS SHOULD AVOID AREAS
WHERE WATER COVERS THE ROADWAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...WILL LIKELY BE REQUESTED  TONIGHT.
OTHERWISE...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT	FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 29, 10:23 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1023 PM CDT FRI APR 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     2 N SUNFLOWER           33.58N 90.54W
04/29/2005                   SUNFLOWER          MS   EMERGENCY MNGR

            POSSIBLE TORNADO. WELL SHEDS DESTROYED...CATTLE TRAILER
            PICKED UP AND MOVED...FERTILIZER TANK PICKED UP AND BLOWN
            ACROSS HIGHWAY.

&&

AEG
Local storm report, Apr 29, 10:37 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1037 PM CDT FRI APR 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TORNADO          6 NNE GREENWOOD AIRPORT 33.58N 90.05W
04/29/2005                   CARROLL            MS   STORM CHASER

            BRIEF TORNADO TOUCHDOWN IN OPEN AREA. OBSERVED BY MSU
            STORM INTERCEPT TEAM.

&&

AEG
Local storm report, Apr 29, 10:40 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1040 PM CDT FRI APR 29 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     SHAW                    33.60N 90.77W
04/29/2005                   BOLIVAR            MS   EMERGENCY MNGR

            WIND DAMAGE REPORTED FROM SOUTH OF BOYLE TO COUNTY LINE
            WITH WASHINGTON COUNTY. PRELIMINARY REPORTS OF SOME
            STRUCTURAL DAMAGE. POWERLINES DOWN.

&&

AEG
Special weather statement, Apr 29, 11:03 PM CDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1103 PM CDT FRI APR 29 2005

MSZ018-300515-
BOLIVAR MS-

THE NATIONAL WEATHER SERVICE HAS ALLOWED TORNADO WATCH 211 TO
EXPIRE FOR THE FOLLOWING LOCATION...

IN NORTHWEST MISSISSIPPI

BOLIVAR

THIS INCLUDES THE CITIES OF...CLEVELAND.

ARZ074>075-LAZ007>009-015>016-023>026-
-MSZ019-025>051-053>056-059>063-301000-
ASHLEY AR-CHICOT AR-CATAHOULA LA-CONCORDIA LA-
EAST CARROLL LA-FRANKLIN LA-MADISON LA-MOREHOUSE LA-
RICHLAND LA-TENSAS LA-WEST CARROLL LA-ADAMS MS-
ATTALA MS-CARROLL MS-CHOCTAW MS-CLAIBORNE MS-CLAY MS-
COPIAH MS-FRANKLIN MS-GRENADA MS-HINDS MS-HOLMES MS-
HUMPHREYS MS-ISSAQUENA MS-JEFFERSON MS-KEMPER MS-
LAWRENCE MS-LEAKE MS-LEFLORE MS-LINCOLN MS-LOWNDES MS-
MADISON MS-MONTGOMERY MS-NESHOBA MS-NEWTON MS-
NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-
SIMPSON MS-SMITH MS-SUNFLOWER MS-WARREN MS-
WASHINGTON MS-WEBSTER MS-WINSTON MS-YAZOO MS-

TORNADO WATCH NUMBER 213 REMAINS VALID UNTIL 5 AM CDT FOR THE
FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 37 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                HUMPHREYS
LEAKE                 MADISON               RANKIN
SCOTT                 SIMPSON               SMITH
YAZOO

IN EAST CENTRAL MISSISSIPPI

KEMPER                NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN NORTHWEST MISSISSIPPI

SUNFLOWER             WASHINGTON

IN SOUTH CENTRAL MISSISSIPPI

LAWRENCE              LINCOLN

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...GREENWOOD...
WEST POINT...COLUMBUS...TALLULAH...BROOKHAVEN...WINNSBORO...
ROLLING FORK...ANGUILLA...NATCHEZ...MAGEE...MENDENHALL...
KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...MORTON...
RAYVILLE...DELHI...VICKSBURG...TAYLORSVILLE...RALEIGH...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...JACKSON...
PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR...
CONEHATTA...GRENADA...STARKVILLE...LAKE PROVIDENCE...FAYETTE...
DERMOTT...LAKE VILLAGE...EUDORA...PHILADELPHIA...PEARL RIVER...
MONTICELLO...NEW HEBRON...WINONA...INDIANOLA...RULEVILLE...
VAIDEN...NORTH CARROLLTON...CARROLLTON...BASTROP...ACKERMAN...
WEIR...EUPORA...MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...
PICKENS...GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE...
LOUISVILLE...BUDE...ROXIE...MEADVILLE...CARTHAGE...OAK GROVE...
EPPS...DE KALB...SCOOBA...VIDALIA...FERRIDAY...WEST FERRIDAY...
JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH AND WATERPROOF.
Special weather statement, Apr 30, 2:01 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
201 AM CDT SAT APR 30 2005

ARZ074>075-LAZ007>009-015-MSZ019-025>026-034>035-040>041-300801-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-MOREHOUSE LA-
RICHLAND LA-WEST CARROLL LA-GRENADA MS-HUMPHREYS MS-
ISSAQUENA MS-LEFLORE MS-SHARKEY MS-SUNFLOWER MS-
WASHINGTON MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 213 FOR
THE FOLLOWING AREAS

IN ARKANSAS THIS CANCELS 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS CANCELS 4 COUNTIES

IN NORTHEAST LOUISIANA

EAST CARROLL          MOREHOUSE             RICHLAND
WEST CARROLL

IN MISSISSIPPI THIS CANCELS 7 COUNTIES

IN CENTRAL MISSISSIPPI

HUMPHREYS

IN NORTH CENTRAL MISSISSIPPI

GRENADA               LEFLORE

IN NORTHWEST MISSISSIPPI

SUNFLOWER             WASHINGTON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY

THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT...
HAMBURG...WEST CROSSETT...GREENWOOD...ROLLING FORK...ANGUILLA...
RAYVILLE...DELHI...GRENADA...LAKE PROVIDENCE...DERMOTT...
LAKE VILLAGE...EUDORA...INDIANOLA...RULEVILLE...BASTROP...
MAYERSVILLE...BELZONI...ISOLA...GREENVILLE...OAK GROVE AND EPPS.

LAZ016-023>026-MSZ027>033-036>039-042>051-053>056-059>063-301000-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA-
TENSAS LA-ADAMS MS-ATTALA MS-CARROLL MS-CHOCTAW MS-
CLAIBORNE MS-CLAY MS-COPIAH MS-FRANKLIN MS-HINDS MS-
HOLMES MS-JEFFERSON MS-KEMPER MS-LAWRENCE MS-LEAKE MS-
LINCOLN MS-LOWNDES MS-MADISON MS-MONTGOMERY MS-
NESHOBA MS-NEWTON MS-NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-
SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS-WEBSTER MS-
WINSTON MS-YAZOO MS-

TORNADO WATCH NUMBER 213 REMAINS VALID UNTIL 5 AM CDT FOR THE
FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 5 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
MADISON               TENSAS

IN MISSISSIPPI THIS WATCH INCLUDES 30 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               COPIAH
HINDS                 HOLMES                LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH                 YAZOO

IN EAST CENTRAL MISSISSIPPI

KEMPER                NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

CARROLL               MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN SOUTH CENTRAL MISSISSIPPI

LAWRENCE              LINCOLN

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
WEST POINT...COLUMBUS...TALLULAH...BROOKHAVEN...WINNSBORO...
NATCHEZ...MAGEE...MENDENHALL...KOSCIUSKO...PEARL...BRANDON...
RICHLAND...FOREST...MORTON...VICKSBURG...TAYLORSVILLE...RALEIGH...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...FAYETTE...
PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR...
CONEHATTA...DE KALB...SCOOBA...STARKVILLE...PHILADELPHIA...
PEARL RIVER...MONTICELLO...NEW HEBRON...WINONA...VAIDEN...
NORTH CARROLLTON...CARROLLTON...ACKERMAN...WEIR...EUPORA...
MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...JACKSON...LOUISVILLE...BUDE...ROXIE...MEADVILLE...
CARTHAGE...VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE...
HARRISONBURG...NEWELLTON...ST. JOSEPH AND WATERPROOF.
Special weather statement, Apr 30, 2:49 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
249 AM CDT SAT APR 30 2005

MSZ031-038>039-043>046-048>051-053>056-059>063-301500-
ADAMS MS-CLAIBORNE MS-COPIAH MS-FRANKLIN MS-HINDS MS-
JEFFERSON MS-KEMPER MS-LAWRENCE MS-LEAKE MS-LINCOLN MS-
LOWNDES MS-MADISON MS-NESHOBA MS-NEWTON MS-NOXUBEE MS-
RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-WINSTON MS-

THE NATIONAL WEATHER SERVICE HAS REPLACED A PORTION OF TORNADO
WATCH 213 WITH TORNADO WATCH 214 IN EFFECT UNTIL 10 AM CDT FOR
THE FOLLOWING AREAS

IN MISSISSIPPI THE NEW WATCH INCLUDES 20 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                HINDS                 LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH

IN EAST CENTRAL MISSISSIPPI

KEMPER                NESHOBA               NEWTON
NOXUBEE               WINSTON

IN NORTHEAST MISSISSIPPI

LOWNDES

IN SOUTH CENTRAL MISSISSIPPI

LAWRENCE              LINCOLN

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
COLUMBUS...BROOKHAVEN...NATCHEZ...MAGEE...MENDENHALL...PEARL...
BRANDON...RICHLAND...FOREST...MORTON...CARTHAGE...TAYLORSVILLE...
RALEIGH...CRYSTAL SPRINGS...HAZLEHURST...WESSON...FAYETTE...
PORT GIBSON...MACON...BROOKSVILLE...NEWTON...UNION...DECATUR...
CONEHATTA...DE KALB...SCOOBA...PHILADELPHIA...PEARL RIVER...
MONTICELLO...NEW HEBRON...JACKSON...LOUISVILLE...BUDE...
ROXIE AND MEADVILLE.

LAZ016-023>026-MSZ027>030-032>033-036>037-042-047
-300900-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA-
TENSAS LA-ATTALA MS-CARROLL MS-CHOCTAW MS-CLAY MS-
HOLMES MS-MONTGOMERY MS-OKTIBBEHA MS-WARREN MS-
WEBSTER MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 213 FOR
THE FOLLOWING AREAS

IN LOUISIANA THIS CANCELS 5 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
MADISON               TENSAS

IN MISSISSIPPI THIS CANCELS 10 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               HOLMES
YAZOO

IN NORTH CENTRAL MISSISSIPPI

CARROLL               MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  OKTIBBEHA

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...VICKSBURG...WEST POINT...TALLULAH...
WINNSBORO...KOSCIUSKO...YAZOO CITY...STARKVILLE...DURANT...
TCHULA...LEXINGTON...PICKENS...GOODMAN...WINONA...VAIDEN...
NORTH CARROLLTON...CARROLLTON...ACKERMAN...WEIR...EUPORA...
MABEN...MATHISTON...VIDALIA...FERRIDAY...WEST FERRIDAY...
JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH AND WATERPROOF.

MSZ052-057>058-064>066-072>074-301500-
CLARKE MS-COVINGTON MS-FORREST MS-JASPER MS-
JEFFERSON DAVIS MS-JONES MS-LAMAR MS-LAUDERDALE MS-
MARION MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 214 IN
EFFECT UNTIL 10 AM CDT FOR THE FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 9 COUNTIES

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                LAUDERDALE

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

THIS INCLUDES THE CITIES OF...LAUREL...BAY SPRINGS...HEIDELBERG...
QUITMAN...STONEWALL...SHUBUTA...PRENTISS...BASSFIELD...COLUMBIA...
WEST HATTIESBURG...LUMBERTON...PURVIS...MERIDIAN...COLLINS...
MOUNT OLIVE AND HATTIESBURG.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:47 PM CDTSevere Thunderstorm WarningJANBolivar43 min
Apr 29, 7:57 PM CDTSevere Thunderstorm WarningJANBolivar, Washington63 min
Apr 29, 8:33 PM CDTSevere Thunderstorm WarningJANSunflower28 min
Apr 29, 8:59 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington31 min
Apr 29, 9:15 PM CDTTornado WarningJANLeflore, Sunflower45 min
Apr 29, 9:37 PM CDTSevere Thunderstorm WarningJANBolivar, Washington53 min
Apr 29, 10:00 PM CDTTornado WarningJANCarroll, Leflore49 min
Apr 29, 10:03 PM CDTSevere Thunderstorm WarningJANSunflower, Washington24 min
Apr 29, 10:47 PM CDTTornado WarningJANGrenada, Montgomery, Webster28 min
Apr 29, 11:03 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Sunflower27 min
Apr 29, 11:12 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington48 min
Apr 30, 12:14 AM CDTSevere Thunderstorm WarningJANSharkey, Washington46 min
Apr 30, 12:24 AM CDTSevere Thunderstorm WarningJANIssaquena51 min
Apr 30, 12:34 AM CDTTornado WarningJANHolmes, Humphreys41 min
Apr 30, 12:51 AM CDTSevere Thunderstorm WarningJANSharkey31 min
Apr 30, 12:52 AM CDTTornado WarningJANCarroll, Holmes23 min
Apr 30, 12:59 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren46 min
Apr 30, 1:11 AM CDTSevere Thunderstorm WarningJANYazoo31 min
Apr 30, 1:22 AM CDTTornado WarningJANCarroll, Montgomery23 min
Apr 30, 1:27 AM CDTTornado WarningJANAttala, Holmes33 min
Apr 30, 1:47 AM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery43 min
Apr 30, 1:49 AM CDTSevere Thunderstorm WarningJANWarren41 min
Apr 30, 2:00 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo60 min
Apr 30, 2:14 AM CDTSevere Thunderstorm WarningJANHinds, Madison61 min
Apr 30, 2:16 AM CDTTornado WarningJANChoctaw, Oktibbeha44 min
Apr 30, 2:19 AM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence41 min
Apr 30, 2:33 AM CDTSevere Thunderstorm WarningJANLincoln42 min
Apr 30, 2:40 AM CDTSevere Thunderstorm WarningJANClaiborne35 min
Apr 30, 2:43 AM CDTTornado WarningJANJefferson Davis, Lawrence62 min
Apr 30, 2:49 AM CDTSevere Thunderstorm WarningJANCovington41 min
Apr 30, 2:55 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha20 min
Apr 30, 3:10 AM CDTTornado WarningJANCovington, Jones65 min
Apr 30, 3:15 AM CDTSevere Thunderstorm WarningJANNoxubee30 min
Apr 30, 3:20 AM CDTSevere Thunderstorm WarningJANJasper, Smith55 min
Apr 30, 3:26 AM CDTSevere Thunderstorm WarningJANClarke34 min
Apr 30, 3:53 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale16 min
Apr 30, 3:57 AM CDTSevere Thunderstorm WarningJANCovington, Jones63 min
Apr 30, 3:58 AM CDTSevere Thunderstorm WarningJANJasper47 min
Apr 30, 4:17 AM CDTTornado WarningJANLamar43 min
Apr 30, 4:19 AM CDTSevere Thunderstorm WarningJANClarke56 min
Apr 30, 4:21 AM CDTSevere Thunderstorm WarningJANForrest39 min
Apr 30, 4:43 AM CDTSevere Thunderstorm WarningJANForrest47 min

Nearby

Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.